# SDR 00FDEA00457

- Difficulty date: July 14, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-222
- Aircraft serial: 288
- Aircraft time: 31,766 hours, 15,614 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

YELLOW HYD SYS FAILURE, QTY IND ZERO.  REPLACED BROKEN DRAIN LINE WITH FLEX HOSE PER IAW MM 29-00-00-3.
